How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 12149
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

Feel sick or nausea after eating and have a stomach ache.

This answer was rated:

Feel sick or nausea after eating and have a stomach ache. Also got slight diarrhoea in the morning...

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Sorry to hear about this

Since how long you are experiencing these symptoms?

Have you used anything to treat this so far?

Customer: replied 1 year ago.
No not used anything...since few days now....I did have h pylori few months ago which was eradicated with antibiotics, and I did another stool test at the doctors 5 weeks later which came back negative...was getting better now and all of a sudden I started to feel bloated after meals in the evening a few days ago, the bloating has gone but jow what ever I eat I feel sick and I have stomach discomfort all day especially especially in the middle and lower stomach...and I have been on a good diet past 5 months aswel...

Thanks for the details

You should take Gaviscon and Omeprazole

This can occur for few months after a successful eradication

Hopefully it will settle with the above treatment

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 1 year ago.
is it normal for this to happen afterwards...I have been taking probiotics everyday, and my diet is clean...just concerned that I was getting better and then this.

Just relax you will be fine again

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 1 year ago.
What can I take for nausea or feeling of sickness after meals doctor...?

As I said you can use Gaviscon and Omeprazole

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 1 year ago.
is this issue gas related i.e gastritis, and can it also be caused by stress, mild depression or anxiety doctor?

Yes stress and anxiety can also contribute to it

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 1 year ago.
I didnt have diarrhoea when I had h pylori, but now I have can this be more of a stomach flu, because I have sickness feeling and cramps and stoamch ache and slight diarrhoea but no fever or body aches.

Yes this is likely a stomach flu and not due to H.Pylori

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 1 year ago.
can you get stomach flu from stress and depressive mood doctor...as I have not been at work for 3 months due to the Covid pandemic..and not been out much, or is it something you catch...?

You can have such symptoms due to stress and anxiety as these are not specially a stomach flu but rather similar symptoms

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 1 year ago.
Doctor I dont like taking PPIs like lanzaprozole or omeprazole due to the fact they give me depression and bad mood...can I take pepto bismol for the stomach discomfort and feeling of nausea after meals.

Yes you can take Pepto-Bismol

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

Customer: replied 1 year ago.
Which is better for my condition, gaviscon or pepto bismol...?
Customer: replied 1 year ago.
As I haven't got any acid reflux just nausea after eating and stomach discomfort...

I think you can use Pepto-Bismol

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and 2 other Medical Specialists are ready to help you